# SDR ASOA2013092709111

- Difficulty date: September 6, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FROM BS 349 - 485 HAS SEVERAL SPOTS OF CORROSION, OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49-000-801.
